Operators defined by $\gamma$-enumeration and related reducibilities
Doklady Akademii Nauk, Tome 216 (1974) no. 5, pp. 961-963
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1974_216_5_a0,
author = {A. V. Altaev},
title = {Operators defined by $\gamma$-enumeration and related reducibilities},
journal = {Doklady Akademii Nauk},
pages = {961--963},
year = {1974},
volume = {216},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1974_216_5_a0/}
}
A. V. Altaev. Operators defined by $\gamma$-enumeration and related reducibilities. Doklady Akademii Nauk, Tome 216 (1974) no. 5, pp. 961-963. http://geodesic.mathdoc.fr/item/DAN_1974_216_5_a0/